MAUDE Adverse Event Report: ABBOTT VASCULAR FEMOSTOP GOLD; CLAMP, VASCULAR

ABBOTT VASCULAR FEMOSTOP GOLD; CLAMP, VASCULAR
Model Number C11165
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The patient effect of hematoma is listed in instructions for use (ifu), as a potential adverse event associated with the use of the device.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that this was an arteriotomy closure of the right common femoral artery using a proglide device after a percutaneous coronary interventional procedure using a 7f sheath.Reportedly, the knot deployed in the tissue tract and not in the vessel.Manual compression was applied but hemostasis was not achieved.A femostop gold was used to achieve hemostasis which resulted in a hematoma and bruising at the access site.The size of the hematoma is unknown.There was no reported clinically significant delay in the procedure or therapy.No additional information was provided.

Brand Name
FEMOSTOP GOLD
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25151290
Report Number2024168-2026-01938
Device Sequence Number9396665
Product Code DXC
UDI-Device Identifier05414734050036
UDI-Public(01)05414734050036(17)270207(10)10907697
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K110193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC11165
Device Catalogue NumberC11165
Device Lot Number10907697
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexUnknown
Patient Weight86 KG